# SDR DHL2008765024

- Difficulty date: January 27, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NR 4 SLAT UPPER SKIN CRACKED AT INBOARD HOOK MOUNT SCREW WS 390.  STRIPPED AREA IAW B727 MM 51-20-1, C/S HFEC IAW B727 NDTM PT6 51-00-00 FIG 23.  CRACKS TERMINATE IN STOP DRILL HOLES.  FABRICATED REPAIR PLATE MATERIAL USED 7075-T6 0.125" PO NR 9005685 DIMENSION 3.5" BY 4" IAW B727 SRM 57-50-3 FIG 10.  TREATED AND PRIMED AREA AND PART REPAIR IAW B727 SRM 51-10-2.  INSTALLED REPAIR PLATE IAW B727 SRM 57-50-3 FIG 3.
